On stability of Banach frames
Bull. Korean Math. Soc. 2007 Vol. 44, No. 1, 73-81
Printed March 1, 2007
Pawan Kumar Jain, Shiv Kumar Kaushik, and Lalit Kumar Vashisht
University of Delhi, University of Delhi, University of Delhi
Abstract : Some stability theorems (Paley-Wiener type) for Banach frames in Banach spaces have been derived.
Keywords : frame, Banach frame, stability
MSC numbers : 42C15, 42A38, 46B15
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd